# SDR AWXA200700240

- Difficulty date: January 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69489856
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND L1 DOOR CUT OUT SURROUND STRUCTURE FRAME ATTACH CLIP CRACKED, BS 360, S11L.  REPLACED  L1 DOOR CUT OUT SURROUND STRUCTURE FRAME  ATTACH CLIP, BS 360, S11L IAW AWA ER 03-5312-07051-SS1.
